MathSciNet Relay Station
MathSciNet bibliographic data
MR1023045 65R20 (45L05)
Criscuolo, Giuliana; Mastroianni, Giuseppe; Monegato, Giovanni Convergence properties of a class of product formulas for weakly singular integral equations. Math. Comp. 55 (1990), no. 191, 213–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement